# SDR AALA20141010001

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 70,647 hours, 37,055 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911840165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1437 & LONGERON 2 LT.  REPLACED CLIP IAW DWG 9911840, SRM 53-05-00-001 FIGURE 99 & AARD 51-00-05-1 REPAIR 1.
